# SDR NSVA20070174

- Difficulty date: July 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 42,475 hours, 48,543 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Component: Ahrs
- Component part number: 6226190113
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE RETURN FO SIDE EAADI WOULD NOT INITIALIZE.  REMOVED AND REPLACED NR 2 AHRS COMPUTER WITH SERVICEABLE UNIT, PERFORMED OPS CHECKS.  OPS CHECKS NORMAL.
